Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of James H. Nolen    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Lu, J; Lu, Y; Nolen, J, Scaling limit of the Stein variational gradient descent: The mean field regime, Siam Journal on Mathematical Analysis, vol. 51 no. 2 (January, 2019), pp. 648-671 [doi]  [abs]
  2. Cristali, I; Ranjan, V; Steinberg, J; Beckman, E; Durrett, R; Junge, M; Nolen, J, Block size in geometric(P)-biased permutations, Electronic Communications in Probability, vol. 23 (January, 2018), pp. 1-10, Institute of Mathematical Statistics [doi]  [abs]
  3. Nolen, J; Roquejoffre, J-M; Ryzhik, L, Refined long-time asymptotics for Fisher–KPP fronts, Communications in Contemporary Mathematics (January, 2018), pp. 1850072-1850072, World Scientific Pub Co Pte Lt [doi]  [abs]
  4. Mourrat, JC; Nolen, J, Scaling limit of the corrector in stochastic homogenization, The Annals of Applied Probability, vol. 27 no. 2 (April, 2017), pp. 944-959, Institute of Mathematical Statistics, ISSN 1050-5164 [arXiv:1502.07440], [1502.07440], [doi]  [abs]
  5. Nolen, J; Roquejoffre, JM; Ryzhik, L, Convergence to a single wave in the Fisher-KPP equation, Chinese Annals of Mathematics, Series B, vol. 38 no. 2 (March, 2017), pp. 629-646, Springer Nature [1604.02994], [doi]  [abs]
  6. Gloria, A; Nolen, J, A Quantitative Central Limit Theorem for the Effective Conductance on the Discrete Torus, Communications on Pure and Applied Mathematics, vol. 69 no. 12 (December, 2016), pp. 2304-2348, WILEY, ISSN 0010-3640 [cpa.21614], [doi]  [abs]
  7. Hamel, F; Nolen, J; Roquejoffre, JM; Ryzhik, L, The logarithmic delay of KPP fronts in a periodic medium, Journal of the European Mathematical Society, vol. 18 no. 3 (January, 2016), pp. 465-505, European Mathematical Publishing House [6173], [doi]  [abs]
  8. Nolen, J, Normal approximation for the net flux through a random conductor, Stochastics and Partial Differential Equations: Analysis and Computations, vol. 4 no. 3 (January, 2016), pp. 439-476, Springer Nature, ISSN 2194-0401 [2186], [doi]  [abs]
  9. Bhamidi, S; Hannig, J; Lee, CY; Nolen, J, The importance sampling technique for understanding rare events in Erdős-Rényi random graphs, Electronic Journal of Probability, vol. 20 (October, 2015), Institute of Mathematical Statistics [doi]  [abs]
  10. S. Bhamidi, J. Hannig, C. Lee, J. Nolen, The importance sampling technique for understanding rare events in Erdős-Rényi random graphs, Electronic Journal of Probability (October, 2015) [2696], [doi]
  11. Lu, J; Nolen, J, Reactive trajectories and the transition path process, Probability Theory and Related Fields, vol. 161 no. 1-2 (February, 2015), pp. 195-244, Springer Science and Business Media LLC, ISSN 0178-8051 [doi]
  12. Nolen, J; Roquejoffre, JM; Ryzhik, L, Power-Like Delay in Time Inhomogeneous Fisher-KPP Equations, Communications in Partial Differential Equations, vol. 40 no. 3 (January, 2015), pp. 475-505, Informa UK Limited, ISSN 0360-5302 [pdf], [doi]  [abs]
  13. Huckemann, S; Mattingly, JC; Miller, E; Nolen, J, Sticky central limit theorems at isolated hyperbolic planar singularities, Electronic Journal of Probability, vol. 20 (January, 2015), Institute of Mathematical Statistics [repository], [doi]  [abs]
  14. J. Lu and J. Nolen, Reactive trajectories and the transition path process., Probability Theory and Related Fields (January, 2014) [1744], [doi]
  15. Nolen, J, Normal approximation for a random elliptic equation, Probability Theory and Related Fields, vol. 159 no. 3-4 (2013), pp. 1-40, Springer Nature, ISSN 0178-8051 [pdf], [doi]  [abs]
  16. Hotz, T; Huckemann, S; Le, H; Marron, JS; Mattingly, JC; Miller, E; Nolen, J; Owen, M; Patrangenaru, V; Skwerer, S, Sticky central limit theorems on open books, The Annals of Applied Probability, vol. 23 no. 6 (2013), pp. 2238-2258, Institute of Mathematical Statistics, ISSN 1050-5164 [12-AAP899], [doi]
  17. Nolen, J; Pavliotis, GA; Stuart, AM, Multiscale modelling and inverse problems, in Numerical Analysis of Multiscale Problems, Lecture Notes in Computational Science and Engineering, edited by I.G. Graham, T.Y. Hou, O. Lakkis and R. Scheichl, Lecture Notes in Computational Science and Engineering, vol. 83 (January, 2012), pp. 1-34, Springer Berlin Heidelberg, ISBN 9783642220609 [2943], [doi]  [abs]
  18. Hamel, F; Nolen, J; Roquejoffre, JM; Ryzhik, L, A short proof of the logarithmic Bramson correction in Fisher-KPP equations, Networks and Heterogeneous Media, vol. 8 no. 1 (2012), pp. 275-289, American Institute of Mathematical Sciences (AIMS) [pdf], [doi]
  19. Matic, I; Nolen, J, A Sublinear Variance Bound for Solutions of a Random Hamilton-Jacobi Equation, Journal of Statistical Physics, vol. 149 no. 2 (2012), pp. 342-361, Springer Nature, ISSN 0022-4715 [pdf], [doi]  [abs]
  20. Nolen, J; Roquejoffre, JM; Ryzhik, L; Zlatoš, A, Existence and Non-Existence of Fisher-KPP Transition Fronts, Archive for Rational Mechanics and Analysis, vol. 203 no. 1 (2012), pp. 217-246, Springer Nature, ISSN 0003-9527 [2392], [doi]  [abs]
  21. Mellet, A; Nolen, J, Capillary drops on a rough surface, Interfaces and Free Boundaries, vol. 14 no. 2 (2012), pp. 167-184, European Mathematical Publishing House, ISSN 1463-9963 [doi]  [abs]
  22. Nolen, J; Novikov, A, Homogenization of the G-equation with incompressible random drift in two dimensions, Communications in Mathematical Sciences, vol. 9 no. 2 (January, 2011), pp. 561-582, International Press of Boston, ISSN 1539-6746 [pdf], [doi]  [abs]
  23. Nolen, J, A central limit theorem for pulled fronts in a random medium, Networks and Heterogeneous Media, vol. 6 no. 2 (2011), pp. 167-194, American Institute of Mathematical Sciences (AIMS), ISSN 1556-1801 [pdf], [doi]  [abs]
  24. Nolen, J, An invariance principle for random traveling waves in one dimension, Siam Journal on Mathematical Analysis, vol. 43 no. 1 (2011), pp. 153-188, Society for Industrial & Applied Mathematics (SIAM), ISSN 0036-1410 [pdf], [doi]  [abs]
  25. Cardaliaguet, P; Nolen, J; Souganidis, PE, Homogenization and Enhancement for the G-Equation, Archive for Rational Mechanics and Analysis, vol. 199 no. 2 (2011), pp. 527-561, Springer Nature, ISSN 0003-9527 [4160], [doi]  [abs]
  26. Nolen, J; Xin, J; Yu, Y, Bounds on front speeds for inviscid and viscous G-equations, Methods and Applications of Analysis, vol. 16 no. 4 (December, 2009) [pdf]
  27. Nolen, J; Papanicolaou, G, Fine scale uncertainty in parameter estimation for elliptic equations, Inverse Problems, vol. 25 no. 11 (November, 2009), pp. 115021-115021, IOP Publishing, ISSN 0266-5611 [pdf], [doi]  [abs]
  28. Nolen, J; Xin, J, KPP fronts in a one-dimensional random drift, Discrete and Continuous Dynamical Systems Series B, vol. 11 no. 2 (2009), pp. 421-442, American Institute of Mathematical Sciences (AIMS), ISSN 1531-3492 [doi]  [abs]
  29. Nolen, J; Xin, J, Asymptotic spreading of KPP reactive fronts in incompressible space-time random flows, Annales De L'Institut Henri Poincare (C) Non Linear Analysis, vol. 26 no. 3 (2009), pp. 815-839, Elsevier BV, ISSN 0294-1449 [pdf], [doi]  [abs]
  30. Nolen, J; Ryzhik, L, Traveling waves in a one-dimensional heterogeneous medium, Annales De L'Institut Henri Poincare (C) Non Linear Analysis, vol. 26 no. 3 (2009), pp. 1021-1047, Elsevier BV, ISSN 0294-1449 [pdf], [doi]  [abs]
  31. Mellet, A; Nolen, J; Roquejoffre, JM; Ryzhik, L, Stability of generalized transition fronts, Communications in Partial Differential Equations, vol. 34 no. 6 (2009), pp. 521-552, Informa UK Limited, ISSN 0360-5302 [pdf], [doi]  [abs]
  32. Nolen, J; Xin, J, KPP Fronts in 1D Random Drift, Discrete and Continuous Dynamical Systems B, vol. 11 no. 2 (2009) [pdf]
  33. Nolen, J; Xin, J, Variational principle and reaction-diffusion front speeds in random flows, Iciam07 Proceedings (December, 2008), pp. 1040701-1040702
  34. Nolen, J; Xin, J, Computing reactive front speeds in random flows by variational principle, Physica D: Nonlinear Phenomena, vol. 237 no. 23 (2008), pp. 3172-3177, Elsevier BV, ISSN 0167-2789 [024], [doi]  [abs]
  35. Nolen, J; Papanicolaou, G; Pironneau, O, A framework for adaptive multiscale methods for elliptic problems, Multiscale Modeling & Simulation, vol. 7 no. 1 (2008), pp. 171-196, Society for Industrial & Applied Mathematics (SIAM), ISSN 1540-3459 [pdf], [doi]  [abs]
  36. Nolen, J; Xin, J, Variational Principle of KPP Front Speeds in Temporally Random Shear Flows with Applications, Communications in Mathematical Physics, vol. 269 no. 2 (2007), pp. 493-532, ISSN 0010-3616 [pdf], [doi]  [abs]
  37. Nolen, J; Xin, J, Existence of KPP type fronts in space-time periodic shear flows and a study of minimal speeds based on variational principle, Discrete and Continuous Dynamical Systems Series A, vol. 13 no. 5 (December, 2005), pp. 1217-1234, American Institute of Mathematical Sciences (AIMS) [pdf], [doi]  [abs]
  38. Nolen, J; Rudd, M; Xin, J, Existence of KPP fronts in spatially-temporally periodic advection and variational principle for propagation speeds, Dynamics of Pde, vol. 2 (2005), pp. 1-24 [pdf]
  39. Nolen, J; Xin, J, A variational principle based study of KPP minimal front speeds in random shears, Nonlinearity, vol. 18 no. 4 (2005), pp. 1655-1675, IOP Publishing [4], [doi]  [abs]
  40. Boye, DM; Valdes, TS; Nolen, JH; Silversmith, AJ; Brewer, KS; Anderman, RE; Meltzer, RS, Transient and persistent spectral hole burning in Eu3+-doped sol-gel produced SiO2 glass, Journal of Luminescence, vol. 108 no. 1-4 (June, 2004), pp. 43-47, Elsevier BV [008], [doi]  [abs]
  41. Nolen, J; Xin, J, Min-Max Variational Principles and Fronts Speeds in Random Shear Flows, Methods and Applications of Analysis, vol. 11 no. 4 (2004), pp. 635-644 [pdf]
  42. Nolen, J; Xin, J, Reaction-diffusion front speeds in spatially-temporally periodic shear flows, Multiscale Modeling & Simulation, vol. 1 no. 4 (January, 2003), pp. 554-570, Society for Industrial & Applied Mathematics (SIAM) [4], [doi]  [abs]
  43. Boye, DM; Silversmith, AJ; Nolen, J; Rumney, L; Shaye, D; Smith, BC; Brewer, KS, Red-to-green up-conversion in Er-doped SiO2 and SiO2-TiO2 sol-gel silicate glasses, Journal of Luminescence, vol. 94-95 (December, 2001), pp. 279-282, Elsevier BV, ISSN 0022-2313 [S0022-2313(01)00301-5], [doi]  [abs]

Papers Submitted

  1. J. Nolen, J.-M. Roquejoffre, L. Ryzhik, Refined long time asymptotics for the Fisher-KPP equation (2015) [pdf]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320